# SDR SWIA20250209

- Difficulty date: February 9, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ( FUSELAGE SIDE ) AFT MOST LUG LAND IS GOUGED. HN00219949  (C-CHECK RO 07/18/2025)REMOVED AND INSTALLED NEW PAX DOOR PIANO HINGE ON THE FUSELAGE SIDE REF CRJ 700 SRM 53-21-23-201-007-A01 AND CRJ 700 SRM 51-42-21-001-001-A01 REV. 38 DATED JUL 25/2020 AND DWG SH670-31810 REV. AE. COMPLIED WITH TASK CARD 51-900-1002-SKY
